# SDR ASAA2020122833774

- Difficulty date: December 28, 2020
- Submitted: December 29, 2020
- Operation: Air carrier
- Aircraft: N477AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40716
- Aircraft time: 20,004 hours, 6,280 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Platform
- Part number: 3400018170
- Condition: Damaged
- Location: Nr 2 Engine Fan
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C 78472010 NR 2 ENGINE NR 24 FAN BLADE PLATFORM GOUGED ON AFT LUG.  GROUNDED-YES.  REMOVED AND REPLACED NR 2 ENGINE FAN BLADE PLATFORM, PER T/C #78472010.
